# SDR USAA2013090500009

- Difficulty date: September 1, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Delaminated
- Location: Lt Wing Aileron
- Component: Aileron, Boeing
- Component part number: 65C2591117A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK,  THREE AREAS OF DELAMINATION ON LT AILERON FORWARD SPAR HINGE POINTS 1, 2 & 4 ALONG INBD EDGE. REPLACED LT AILERON IAW JOB CARD 03C30627009.
